MathSciNet Relay Station
MathSciNet bibliographic data
MR751129 11G25 (03C10 11M41 14G10 14G20)
Denef, J. The rationality of the Poincaré series associated to the $p$-adic points on a variety. Invent. Math. 77 (1984), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement